# SDR UALA2009091002860

- Difficulty date: September 10, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 53,385 hours, 7,845 cycles
- Engine: Pwa PW40903
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 50U984
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG IGNITER L1 LEFT ENGINE FAILED TO IGNITE USING IGNITER 1.  STATUS  MSG01- NOT ACTIVE ENGINE START MODE DEPENDENT; IGNITION SYSTEM NR 1 (L ENG) FAILED TO LIGHT ENGINE.  DB- ELECTRONIC ENGINE CONTROL (L ENG, CH B) MSG-7461491 INACTV ES MODE.  REPLACED NR 1 AND NR 2 IGNITER AND TESTED NORMAL.
